# SDR 6CBA2020070620193

- Difficulty date: June 28, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N340AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1340
- Aircraft time: 7,938 hours, 7,520 cycles
- Engine: Pwc PT6A67P
- Engine time: 7,639 hours, 7,234 cycles
- System (JASC): 3160 · Central Display
- Part: Mau
- Part number: 70297821912
- Part serial: 11095590
- Condition: Faulty
- Location: Zone 100
- Part time: 7,938 hours, 7,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED DU 1+2+3+4 WENT DARK FOR 1 SEC.  MAU WENT THROUGH FULL REBOOT.  NAV DATA LOSS AND HAD TO REINITIALIZE.  THE MAU CHASSIS WAS FOUND TO BE FAULTY.  IT WAS REMOVED AND REPLACED IAW AMM 12-B-31-41-00-00A-920A-A, UPLOADED FILES IAW AMM 12-B-45-45-00-00A-550A-A.  PERFORMED AN OPERATIONAL TEST OF THE MAU IAW AMM 12-B-31-41-00-00A-903A-A.  NO FURTHER FAULTS WERE NOTED.  P/N VOFF/ON: 7029782-1912 S/N OFF: 11095590 S/N ON: 08062579.
